DG Health Pain Relief PM Gelcaps - 40 ct

In stock
ITEM
00748802
$3.50

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print

For nighttime pain relief, trust DG Health extra-strength gelcaps to tackle your ailments with ease.

  • DG Health extra-strength pain relief gelcaps
  • PM formula
  • Acetaminophen
  • Diphenhydramine HCl
  • Pain reliever/nighttime sleep aid
  • Rapid-release; non habit forming
  • 40 gelcaps
More Information
Brand DG Health
Unit Size 40 each
Available Online & In-Store
Product Form Gelcaps
Health Need Night Time Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

View Details X
Excedrin Migraine Pain Reliever - Caplets - 50 ct Acetaminophen, aspirin (NSAID) and caffeine. Coated capsule-shaped tablets.The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine Excedrin Migraine Pain Reliever has been formulated to give you much-needed relief from the pain and side effects of migraine headaches. .. Quickview
Excedrin Migraine Pain Reliever - Caplets - 50 ct

Acetaminophen, aspirin (NSAID) and caffeine. Coated capsule-shaped tablets.The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine Excedrin Migraine Pain Reliever has been formulated to give you much-needed relief from the pain and side effects of migraine headaches. .

View Details X
Goody's Extra Strength Headache Powders, Cool Orange, 24 ct Temporarily relieves minor aches & pains Relieves headache & toothache Temporarily reduces fever Fast pain relief. Shake pack so powder settles on bottomPinch and tear at either arrow or use scissorsTilt head back and pour powder onto tongue. Quickview
Goody's Extra Strength Headache Powders, Cool Orange, 24 ct
  • Temporarily relieves minor aches & pains
  • Relieves headache & toothache
  • Temporarily reduces fever

Fast pain relief.

Shake pack so powder settles on bottom
Pinch and tear at either arrow or use scissors
Tilt head back and pour powder onto tongue
View Details X